# SDR ABXA9500954

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND PSE INSPECTION 53.09.035A, AD 94-03-01, FOUND EXCESSIVE CORROSION ON THE FUSELAGE SKIN.  REPAIRED SKIN IAW ABX REA D953-12953-MR.
